# SDR CA041102011

- Difficulty date: October 29, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 31,657 hours
- Engine: Pwa JT8D219
- System (JASC): 1420 · Electrical Connectors
- Part: Pin
- Condition: Wrong Part
- Location: Connector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE PIN 'K' ON THE RECEPTACLE OF THE INDICATOR IS TOO BIG. WHEN THE INDICATOR WAS REMOVED FOR INSPECTION, THE SOCKET IN THE PLUG (ACFT SIDE)BROKE IN HALF, LEAVING A PORTION OF THE SOCKET ON THE INDICATOR. AFTER INVESTIGATION WE FOUND THE PIN 'K' ON THE INDICATOR WAS TOO BIG, IN A TAPER SHAPE, LIKE A CONE. THE SOCKET INTHE PLUG HAS BEEN REPLACED AND A NEW INDICATOR INSTALLED. NOTE: PART TSN AND TSOARE UNKNOWN
